Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2010  |  Volume : 42  |  Issue : 5  |  Page : 320--321

Sitagliptin-induced hemolysis

Ragini Bekur, MV Nagaraja, KN Shivashankara, Weena Stanley 
 Department of Medicine, Kasturba Medical College, Manipal University, Manipal, India

Correspondence Address:
Ragini Bekur
Department of Medicine, Kasturba Medical College, Manipal University, Manipal
India

Sitagliptin is a newer oral hypoglycemic drug of the dipeptidyl peptidase-IV inhibitor class. It appears to be a promising newer oral hypoglycemic agent. The advantages are the absence of hypoglycemia when used as monotherapy and they cause less gain weight. We report a case of sitagliptin-induced hemolysis, a rare side effect, not reported in the literature. As sitagliptin is widely used in type 2 diabetes mellitus physicians should be aware of the possibility of this rare but potentially serious adverse drug reaction.


How to cite this article:
Bekur R, Nagaraja M V, Shivashankara K N, Stanley W. Sitagliptin-induced hemolysis.Indian J Pharmacol 2010;42:320-321


How to cite this URL:
Bekur R, Nagaraja M V, Shivashankara K N, Stanley W. Sitagliptin-induced hemolysis. Indian J Pharmacol [serial online] 2010 [cited 2022 Jun 28 ];42:320-321
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2010;volume=42;issue=5;spage=320;epage=321;aulast=Bekur;type=0